| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged the pump has no power.The reporter alleged a crack in the battery compartment.The reporter alleged the battery cap would not secure properly to the pump and denied damage to the battery cap.The reporter stated it had been more than 13 months since the battery cap had been replaced on this pump.The reporter denied moisture in the pump.There is no indication the alleged product issue caused or contributed to an adverse event.The reporter declined to return the pump to animas, stating they would destroy the pump themselves.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.